# SDR GTIA2021101836056

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 15,192 hours, 6,510 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAB EXCESSIVE ALTITUDE ALERT IN CLIMB - NO OVERWEIGHT LDG -PER TSM 21-31-00-810-809 FOUND AFT CARGO DOOR SEAL IN PROPERLY INSTALLED. REMOVED AND PROPERLY INSTALLED AFT CARGO SEAL PER AMM 53-32-18. PERFORMED AIRCRAFT PRESSURIZATION PER AMM 05-53-00 NO LEAKS OR CHANGE ON CABIN ALTITUDE NOTED. A/C IS GOOD FOR SERVICE
